# SDR FDEA201502110513

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 611 hours, 24,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR PNEUMATIC ASSIST BOTTLE PRESS LOW.  SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-11-03-2, NO DEFECTS NOTED.
